01-13-2006, 11:54 AM #1
what happened with this tricep injection??
i am taking tren right now (along with test e and eq) im injecting the tren 75mg ed. i have been rotating the site ed. started with the glutes, then to the quad, all is good. then on tues i injected my left tricep. injection felt fine, was a little sore. by the next day it was real sore (i expected this) then by that night it was painful and swolen. on thursday it was red from my tricep and the redness goes down about 4 inches and is the shape of a square. its not near as sore, but is still a little red. doesnt itch, im not sick and dont have any fever. i injected my right tri on wed and its fine, barely even sore. this was my first ever injection in the tri and i did 1 CC. what do you think happened. it feels better, but is still red and a little swolen.
01-13-2006, 12:20 PM #2
You might have not went deep enough into the muscle. You need to watch because you can develop cellulitus.
01-13-2006, 12:25 PM #3Originally Posted by TheMudMan
01-13-2006, 12:29 PM #4
first time injecting into a muscle usually hurts like hell, afterwards. it did for me atleast,
01-13-2006, 03:06 PM #5Originally Posted by mtown
01-13-2006, 03:16 PM #6Originally Posted by TheMudMan
01-13-2006, 05:59 PM #7Originally Posted by mtown
01-13-2006, 07:52 PM #8
MudMan is right on with this on. Its common to have that happen with first injects, especially on smaller muscles.
01-13-2006, 10:36 PM #9
thanks alot for your input fellas, i really appreciate it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)